MathSciNet Relay Station
MathSciNet bibliographic data
MR1362648 14J26 (14D20 57R55)
Friedman, Robert; Qin, Zhenbo Flips of moduli spaces and transition formulas for Donaldson polynomial invariants of rational surfaces. Comm. Anal. Geom. 3 (1995), no. 1-2, 11–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement